# SDR DLL16950103

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Disbonded
- Location: Fs 1625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FUSELAGE SKIN BONDED DOUBLER AT FS 1625 JUST OUTBOARD OF STRINGER 6 DISBONDED.  REPAIRED PER SRM 53-31-00 PG 960.
